# SDR GTIA201402151173

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 29,924 hours, 12,799 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seats 9&14 Abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DROPPED ON LANDING, SEATS 9ABC AND 14.  PERFORMED MANUAL DROP CHECK OF PAX OXYGEN MASK IAW AMM 35-23-00-710-001.  ALL CHECKS GOOD.
